# SDR SWAA2021032457582

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 156 hours, 81 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY FLASHLIGHT DOES NOT TEST. ( EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / RESET FLASHLIGHT AND INSTALLED SAFETY SEAL PER MM 25-64-00. CLEARING# 86104
